# SDR SWIA202163353

- Difficulty date: September 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK ACTUATOR FORWARD HOUSING BOLT/HARDWARE IS CORRODED.   (C CHECK RO 12/28/2021)   REMOVED AND REPLACED THE NLG UPLOCK ACTUATOR FWD BOTTOM BOLT AND HARDWARE IAW CRJ 200 AMM 32-33-05-400-801. OPS AND LEAKS CHECKS GOOD.
